Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 279, Number 2

All articles in this issue are freely accessible.

Markov neighborhoods for zero-dimensional basic sets
Dennis Pixton.
Trans. Amer. Math. Soc. 279 (1983), 431-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709562
On first countable, countably compact spaces. I. $(𝜔_{1},𝜔^{∗} _{1})$-gaps
Peter J. Nyikos and Jerry E. Vaughan.
Trans. Amer. Math. Soc. 279 (1983), 463-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709563
On the location of zeros of oscillatory solution
H. Gingold.
Trans. Amer. Math. Soc. 279 (1983), 471-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709564
The structure of $𝜔_{1}$-separable groups
Paul C. Eklof.
Trans. Amer. Math. Soc. 279 (1983), 497-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709565
An inequality with applications in potential theory
Boris Korenblum and Edward Thomas.
Trans. Amer. Math. Soc. 279 (1983), 525-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709566
Global solvability on two-step compact nilmanifolds
Jacek M. Cygan and Leonard F. Richardson.
Trans. Amer. Math. Soc. 279 (1983), 537-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709567
Mean values of subsolutions of elliptic and parabolic equations
William P. Ziemer.
Trans. Amer. Math. Soc. 279 (1983), 555-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709568
Doubly slice knots and the Casson-Gordon invariants
Daniel Ruberman.
Trans. Amer. Math. Soc. 279 (1983), 569-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709569
Gradings of $B_{n}$ and $C_{n}$ of finite representation type
Ibrahim Assem and Oscar Roldán.
Trans. Amer. Math. Soc. 279 (1983), 589-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709570
Espaces $l^{p}$ dans les sous-espaces de $L^{1}$
S. Guerre and M. Levy.
Trans. Amer. Math. Soc. 279 (1983), 611-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709571
Time-ordered operators. II
Tepper L. Gill.
Trans. Amer. Math. Soc. 279 (1983), 617-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709572
Estimates of caloric measure and the initial-Dirichlet problem for the heat equation in Lipschitz cylinders
Eugene Fabes and Sandro Salsa.
Trans. Amer. Math. Soc. 279 (1983), 635-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709573
A restriction theorem for semisimple Lie groups of rank one
Juan A. Tirao.
Trans. Amer. Math. Soc. 279 (1983), 651-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709574
A generalization of $F$-spaces and some topological characterizations of GCH
Mary Anne Swardson.
Trans. Amer. Math. Soc. 279 (1983), 661-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709575
Some applications of direct integral decompositions of $W^{∗} $-algebras
Edward Sarian.
Trans. Amer. Math. Soc. 279 (1983), 677-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709576
Radial limits of $n$-subharmonic functions in the polydisc
W. C. Nestlerode and M. Stoll.
Trans. Amer. Math. Soc. 279 (1983), 691-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709577
Linearization of second-order nonlinear oscillation theorems
Man Kam Kwong and James S. W. Wong.
Trans. Amer. Math. Soc. 279 (1983), 705-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709578
Nonimmersions and nonembeddings of quaternionic spherical space forms
Teiichi Kobayashi.
Trans. Amer. Math. Soc. 279 (1983), 723-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709579
All three-manifolds are pullbacks of a branched covering $S^{3}$ to $S^{3}$
Hugh M. Hilden, María Teresa Lozano and José María Montesinos.
Trans. Amer. Math. Soc. 279 (1983), 729-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709580
Invariant subspaces on Riemann surfaces of Parreau-Widom type
Mikihiro Hayashi.
Trans. Amer. Math. Soc. 279 (1983), 737-757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709581
Spectral properties of a certain class of complex potentials
V. Guillemin and A. Uribe.
Trans. Amer. Math. Soc. 279 (1983), 759-771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709582
Quotients by $C^{∗} $ and $SL(2,C)$ actions
Andrzej Białynicki-Birula and Andrew John Sommese.
Trans. Amer. Math. Soc. 279 (1983), 773-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709583
On a question of Quillen
S. M. Bhatwadekar and R. A. Rao.
Trans. Amer. Math. Soc. 279 (1983), 801-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709584
Preorderings compatible with probability measures
Rolando Chuaqui and Jerome Malitz.
Trans. Amer. Math. Soc. 279 (1983), 811-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709585
The invariant subspace structure of nonselfadjoint crossed products
Baruch Solel.
Trans. Amer. Math. Soc. 279 (1983), 825-840
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709586
The properties $^{∗} $-regularity and uniqueness of $C^{∗} $-norm in a general $^{∗} $-algebra
Bruce A. Barnes.
Trans. Amer. Math. Soc. 279 (1983), 841-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 709587